# SDR ASAA2014111109642

- Difficulty date: November 11, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 9,735 hours, 2,929 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO RECEIVE VOICE COMMUNICATIONS VIA SATCOM RADIO.  RECEIVED INCOMING CALL INDICATOR LIGHT ON CENTER CONSOLE RADIO.  ACFT GROUNDED.  PERFORMED SATCOM OPS TEST IAW AMM 23-15-00. OUTBOUND AND INBOUND CALLING OPERATES NORMAL FROM BOTH SATCOM 1 AND 2 NUMEROUS TIMES. AUDIO AND CHIME AND CALL LIGHT OPS GOOD. NO 30 DAY HISTORY. ETOPS SIGNIFICANT SYS GROUND VERIFICATION SATISFACTORY.
